# SDR 2011FA0000053

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N5318V
- Make and model: Cessna 210L
- Aircraft serial: 21060906
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: D302912
- Part serial: 743493
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WHEEL ASSY CAME APART AT OUTER WHEEL HALF DURING TAXI OF ACFT.
